# SDR CALA2025082808218

- Difficulty date: August 26, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 71,087 hours, 31,127 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Gauge
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE PRESS GAUGE OSCURED AND HARD 2 READ.  UNSURE OF PR ESS DOOR 2L SLIDE PRESS GAUGE CLEARLY VISIBLE AND WITHIN RANGE REF AMM TASK 25-62-00-210-001-A
